American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Laure Saint-Raymond. A mathematical PDE perspective on the Chapman--Enskog expansion. Bull. Amer. Math. Soc. 51 (2014) 247-275.
Abstract, references, and article information
View Article: PDF

[2] H. P. McKean and V. Moll. A threshold for a caricature of the nerve equation. Bull. Amer. Math. Soc. 12 (1985) 255-259. MR 776480.
Abstract, references, and article information
View Article: PDF

[3] Clifford Henry Taubes. On the Yang-Mills-Higgs equations. Bull. Amer. Math. Soc. 10 (1984) 295-297. MR 733700.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1